# SDR SWIA20230126023

- Difficulty date: December 23, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N829SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15452
- Aircraft time: 7,814 hours, 6,398 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY DOOR SURROUND PANEL NEEDS RETEDLAR.     ROUTED AND RECEIVED THE AFT EMERGENCY EXIT SURROUND PANEL INSTALLED ON JOB 91545210, OP 7002 AND TRANS 25960121.
